MathSciNet Relay Station
MathSciNet bibliographic data
MR139172 (25 #2608) 57.10
Kervaire, Michel A. A manifold which does not admit any differentiable structure. Comment. Math. Helv. 34 1960 257–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement